# SDR AALA202306076522

- Difficulty date: April 19, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5311219120200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 19A AND FR 20 AT S23R. REPAIRED LOWER SILL PER SRM 53-11-14-283-005.
